On Algebraic Simplification

J P Fitch

Research output: Contribution to journalArticlepeer-review


After a brief review of the current state of simplification this paper proposes a classification of simplification rules that may help in the practical implementation of simplification procedures. The last part of the paper is concerned in the mathematical theory of simplification, and the set of expressions formed from rational powers of polynomials is shown to have a canonical form.
Original languageEnglish
Pages (from-to)23-27
Number of pages5
JournalComputer Journal
Issue number1
Publication statusPublished - 1973


Dive into the research topics of 'On Algebraic Simplification'. Together they form a unique fingerprint.

Cite this